# SDR UPS03841231

- Difficulty date: August 28, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 76,467 hours, 26,519 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, STATION 55 BELTFRAME IS CRACKED AND CORRODED BETWEEN LONG. 35L TO 35R.  REMOVED DAMAGED AREA,FABRICATED AND INSTALLED REPAIR J-ANGLES I.A.W. DC8-53A-011,AND SRM 51-1-20D
